Authors: Dragović, Vladimir 
Radnović, Milena
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Erratum: Cayley-type conditions for billiards within k quadrics in ℝd (Journal of Physics A: Mathematical and General (2004) 37 (1269-1279) DOI: 10.1088/0305-4470/38/36/C01)
Journal: Journal of Physics A: Mathematical and General
Volume: 38
Issue: 36
First page: 7927
Issue Date: 9-Sep-2005
Rank: M21
ISSN: 0305-4470
DOI: 10.1088/0305-4470/38/36/C01
Publisher: IOP Science

Show full item record

SCOPUSTM   
Citations

5
checked on Jan 29, 2023

Page view(s)

11
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.